MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-14-1.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Hypersensitivity/Allergic reaction (1907); Vomiting (2144)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, aa7129f27, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported the patient had a suspected allergy to silicone.The gastrostomy tube was inserted in (b)(6) 2017.Two weeks later the patient developed cellulitis and vomiting, subsequently the feeding solution amount was changed the patient received antibiotics and topical mupirocin and the cellulitis went away.In (b)(6) 2017 the patient developed redness, pain and inflammation.The patient received another round of topical medications, drying dressing, cavilon spray for the skin and domeboro powder.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7470363
Report Number9611594-2018-00059
Device Sequence Number1052003
Product Code KNT
UDI-Device Identifier10680651948424
UDI-Public10680651948424
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Patient Family Member or Friend
Device Expiration Date05/01/2019
Device Model Number0120-14-1.5
Device Catalogue Number991094842
Device Lot NumberAA7129F27
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/27/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient Weight12